Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on countably normed nuclear spaces

Author: Lasse Holmström
Journal: Proc. Amer. Math. Soc. 89 (1983), 453-456
MSC: Primary 46A12
MathSciNet review: 715865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A modification of the Kōmura-Kōmura imbedding theorem is used to show that every countably normed nuclear space is isomorphic to a subspace of a nuclear Fréchet space with basis and a continuous norm. The space with basis can be chosen to be a quotient of $ (s)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A12

Retrieve articles in all journals with MSC: 46A12

Additional Information

PII: S 0002-9939(1983)0715865-3
Keywords: Nuclear Fréchet space, countably normed, nuclear Köthe space
Article copyright: © Copyright 1983 American Mathematical Society